# SDR AALA2018111209013

- Difficulty date: November 2, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 76,091 hours, 25,923 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILZER LEFT FORWARD TORQUE BOX PANEL WAS DELAMINATED 3 INCHES UP FROM BOTTOM EDGE.  REPLACED THE TORQUE BOX PANEL IAW SRM 51-40-02.
